On weak convergence of randomly selected partial sums

Csörgő, Miklós and Csörgő, Sándor: On weak convergence of randomly selected partial sums. Acta scientiarum mathematicarum, (34). pp. 53-60. (1973)

[img] Cikk, tanulmány, mű
math_034_053-060.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
Page Range: pp. 53-60
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 59-60.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14385

Actions (login required)

View Item View Item